# SDR C2XA02IA233

- Difficulty date: October 28, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Engine: Rroyce DART*
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501
- Part serial: 0596
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED ON CLIMB THAT THE LANDING GEAR INDICATION SHOWED THREE (3) DOWN IN AMBER AFTER RAISING GEAR LEVER, TOUCHED HANDLE, THEN GEAR WENT UP.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
